MAUDE Adverse Event Report: ZIMMER DENTAL ABUT TAPERED 1-PC SCREW-VENT 3.5MM 1MM; DENTAL ABUTMENT

ZIMMER DENTAL ABUT TAPERED 1-PC SCREW-VENT 3.5MM 1MM; DENTAL ABUTMENT
Catalog Number TAC1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The screw broke in the implant and the implant was removed.Tooth no.15 (fdi).
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided / unknown.E1: initial reporter¿s title first name last name and email address are not provided / unknown.D10: tsv4b10, imp, tsv,4.1mm, sbm,10, lot number 63847812.
 
Additional Manufacturer Narrative
Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction did occur.The abutments screw was fractured inside the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
ABUT TAPERED 1-PC SCREW-VENT 3.5MM 1MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16811459
Report Number0002023141-2023-01151
Device Sequence Number6105870
Product Code NHA
UDI-Device Identifier00889024018402
UDI-Public(01)00889024018402(17)241127(10)2019111469
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060880
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/26/2024
Device Catalogue NumberTAC1
Device Lot Number2019111469
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic